# SDR SWIA200413685

- Difficulty date: August 8, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 7,083 hours, 6,525 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 2,096 hours, 1,601 cycles
- Component: Spoiler
- Component part number: 4916420
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(FLT. SPOILERS FAULT AND SPOILERONS FAULT) STATUS MESSAGES APPEARED ON TAXI-OUT.  REMOVED AND REPLACED NR 2 SECU IAW MM 27-61-05. OPERATIONAL CHECK OK.
